# SDR SWAA2015042438901

- Difficulty date: April 14, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 35,477 hours, 20,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM INBD & OTBD FWD & AFT BEAM FLANGE HOLE CRACKED AT BS 727B, RBL 24.75.  REPAIRED FLANGE IAW EA.
